ALLERGAN (COSTA RICA) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRF-345 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma, rupture.
Event or Problem Description
Healthcare professional reported "rupture", "capsular contracture baker grade unknown", "seroma", "massive crease observed during surgery".Later healthcare professional reported there was no capsular contracture.This record is for the right side.Device was explanted.Treatment: aspiration of the seroma, device removal.
Event or Problem Description
Healthcare professional reported "rupture", "capsular contracture baker grade unknown" and "seroma".Healthcare professional then reported there was no capsular contracture.Later healthcare professional reported "audible pop discomfort" and "subsequent swelling".Patient received aspiration to treat the seroma.This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d9, h3, h6
device evaluation:
per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
- rupture: observed broken device and an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.- seroma-late: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.